# SDR SIMA200725607

- Difficulty date: September 9, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Aircraft time: 22,399 hours, 24,439 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799457
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Part time: 22,399 hours, 24,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION CORROSION WAS FOUND ON THE CARGO SECTION OF THE SEAT TRACK AT B/L. 0.0.  REPLACED THE SECTION OF CORRODED SEAT TRACK USING PART NUMBER 7253799-457 IAW SAAB SRM 53-70-60 PARA 3.  AIRCRAFT RETURNED TO SERVICE.
